# SDR CA130524004

- Difficulty date: May 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 84,588 hours
- Engine: Pwa PW4060
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Condition: Failed
- Location: Tat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) PAN PAN DECLARED WITH LT ATC AS A RESULT OF LOSS OF TAT PROBE, AUTO THRUST AND DEGRADED L NAV/VNAV MODE.  ENGAGED DUTY PILOT/MOC TAT PROBE REPLACED IAW AMM 34-12-02, PB 401, CHECKS OK.
